Things coming out of the wall
Type of Spiritual Experience
A description of the experience
my dr. prescribed clonidine 0.3mg twice a day for my high blood pressure, a year ago. I had been taking enalapril for 10 years and developed a cough that wouldn't stop. my dr. wanted to send me to a specialist so i started looking into side effects, and a cough was one of them, i was the one that told him. when i first started taking the clonidine, i was having major hallucinations where 1 thing would shoot out of the wall towards me and then here come 30 things at me, spiders shapes, etc. the more tired i was the worse it got. i'm 58, i couldn't walk without holding on to something, when i took it in the am, i needed a 2 hr. nap 45 minutes after taking it. makes it hard when you're working with a classroom of 25 kids. i couldn't keep in my lane driving, YIKES! so now i'm just taking it once at night. not so many hallucinations. and keeping my bp down. i can't live my life with stuff coming out of the wall at me. What about all the elderly with new meds that can't really explain why they are going a little off? we have to be proactive!